MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68LP-440
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported right side deflation.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Event or Problem Description
Healthcare professional reported right side deflation.Device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: opening on posterior, wear abrasion and crease fold.Leak test and microscopic analysis was performed which identified: crease sharp opening on posterior and observed void >1 mm in non-textured, valve-to shell-bond area.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: opening crease sharp on posterior assessed as fold flaw opening wrinkles (creases) are observed but have no relationship with manufacturing.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13510294
Report Number9617229-2022-01407
Device Sequence Number14777097
Product Code FWM
UDI-Device Identifier10888628000636
UDI-Public10888628000636
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number68LP-440
Device Catalogue Number68LP-440
Device Lot Number2874699
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer04/15/2022
05/18/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date05/07/2022
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight77 KG